Palpitations effect of Erythromycin

We have 134 consumer reports for Erythromycin. Palpitations effect occurred in 7%.

Patients statistics on Palpitations side effect for Erythromycin

Female
Male

Average weight in Lbs
144.77
249.12

Average height in Ft
5′ 6″
6′ 2″

Average age
33
55

Erythromycin Circle Diagram 9 consumers of 134 reported about Palpitations

  1. Linda M. Brewer says:
    4.0 rating

    Erythromycin for Angina tonsillaris

    I got the antibiotic prescribed by the emergency service and for me is never again! It started after the first tablet, I was really sick, but this went away after an hour. I did not think anything of it, because I always react to antibiotics always special. I took now 5 hours later as prescribed the next tablet and there the nausea was back. This time it did not go away either. My stomach felt like it was about to burst, I got sweats and I felt like the body somehow resisted this medicine. At night, the complaints were then worse, it came to heart racing, and throw up, I got severe diarrhea so that my best friend was the toilet. I immediately discontinued the medication and my family doctor gave me another medication, which helped better. for me it is clear that I would advise against any of this drug.

  2. Yolanda P. Young says:
    4.0 rating

    Erythromycin for Cystitis

    I got Erythromycin granules 1000mg because I have to vomit with the tablets. After the first 3 incomes I was fine, then stomach ache came. From the 4th intake I got racing heart. In the evening, then a heavy feeling of tightness in the heart and slight breathlessness. Subsequently slight cardiac arrhythmia with strong stinging in the heart area. At night, I thought then, my last hour has struck. My heart was completely out of rhythm, short of breath and dizziness. After heavy knocking on the chest, holding the air and coughing, my heart came back into tact. The next morning violent stomach cramps and extreme dizziness. I discontinued the drug in consultation with my doctor. I had erxthromycin before, as I have had the side effects described above, but not to that extent. I would not take the medicine anymore and I would not recommend it.

  3. Mary A. Leon says:
    4.0 rating

    Erythromycin for Sinusitis

    After 5 days of oral ingestion, no effect or improvement of sinusitis. On the 6th day hospitalization in the KH. There, erythromycin is administered intravenously (500mg) every 6 hours. With first dose, severe nausea, rapid heartbeat, sweating, after 2nd infusion, severe pressure on the larynx and stomach pressure with severe nausea, dizziness, palpitations and fits of sweat, diarrhea, collisions. Despite indication to the ward physician, Medi not discontinued and also not changed AB, Continue to be forcibly administered every 6 hours infusions for another 2 days: severe diarrhea, nausea, heartburn, laryngeal pressure, gastric pressure (like hole in the stomach), burning in the chest up in The arms could no longer lie because of the pressure on stomach height, which even radiated from the back to the front over the thorax to the larynx and the ears. During the infusion already bubbling in the larynx via left infusion arm. Strong nausea, dizziness, could barely walk. Then switched to oral. No improvement, on the contrary after taking oral strong nausea, with shaky, could no longer walk, no longer sitting (because of heartburn), severe sore throat due to acid to the ears. Worsening after discontinuation of erythromycin: 1.5 years after discontinuation: continued discomfort. At the beginning you can not even drink water. Esophagitis, weight loss lost a total of 58 kilos, ppi-taking nothing helped (all 5 ppi tried), only domperidone helped a little to turn the stomach after eating, which was long time (about 9 months) after eating stopped , 2 hours after each meal. Only oatmeal or slightly tolerated Köllnflocken. Often can not eat for up to 3 days because of strong heartburn. Chronic laryngitis and pharyngitis due to acid. No acid excess. Erythromycin was initially triggered by overdose and allergy excess acid, which caused esophageal ulceration without lesions and chronic laryngitis with pharyngitis and stomatitis (by acid burns), followed by a limitation of oesophageal motility and gastric motility. It has been found in mirroring zig macrophages in the small intestine. After 1.5 years, now still complaints: throat scratching permanently (pharyngitis), stomach pain, chest burns, paralysis in the arms through the nerves in the solar plexus. By permanent heartburn now over-stimulation of the receptors on the esophageal mucosa. Conclusion: Erythromycin has destroyed my life and robbed me of any quality of life. Am still struggling and striving to get well, despite all the limitations and despite not acknowledging that erythromycin is such a devil’s stuff. Incidentally, I have witnesses for the FEHL treatment in the CH and the tragic, ellen-long after-treatment afterwards. Now I’m feeling a little better. But still can not eat much. Continue down. Am currently at 45 pounds at 1.69 m. 58 kilos I lost unwillingly. Can anyone advise against the Dreckszeug only. Goes on gastrointestinal tract and can be tedious with prolonged overdose and application. Currently I am in therapy for irritable stomach syndrome. Findings are unremarkable (no lesions in the esophagus); but chronic laryngitis caused by the influence of permanent acid, by the motility disorder of the esophagus. This manifests itself in permanent cold symptoms (sore throat). sometimes seizures, sweats, rapid heartbeat, dizziness etc, as at the time of infusion (occurs cyclically and phased). The doctors are so far at a loss and diagnose: functional disorder – vegetative, neurological over-stimulation by acid and stress because of the 1.5 years and discomfort. Please keep your hands off the stuff!! My story is real and not a joke. I’m still sick and my life (as a singer, where I need my larynx) has changed drastically! I do not recognize myself again after 58 kilos less and are always hungry. If I eat something more or more varied or the wrong (sweet, sour, salty, pungent, fat) the nerves of the esophagus are so irritated that I scream in pain, then the vicious cycle starts again.

  4. Mary J. Brown says:
    5.0 rating

    I got my gynecologist Erythromycin 500mg prescribed for a week, because of a prophylaxis against a Ureaplasmen infection (my friend has this, with me was no smear, etc. pp made). I started taking it today, and about an hour later I have had palpitations (pulse over 120) and my blood pressure has risen to 150/100 mmHg, which is rather atypical for me, since this is usually about 110/60 mmHg. In addition, severe stomach and abdominal pain, some spasmodic, as well as nausea, dizziness, chills and disorders of perception. One tablet was enough for me, I will not take it any further … I have never felt so bad!

  5. Tarah L. Lovelady says:
    5.0 rating

    Erythromycin for Cystitis

    I am 8 months pregnant and had to take because of cystitis and an allergy to penicillin the drug. Because of the pregnancy, I was not very enthusiastic, but without the consequences would be worse. The drug was taken by me 3x (morning – noon – evening). Every time I felt very bad, I had tachycardia stumbling, goosebumps all over our bodies and felt as bad as in a long time. It has been my experience that taking on an empty stomach was best. The distance to the food should be really 2-3 hours, then it was reasonably bearable. Interestingly, the side effects disappeared after three days. Did my body get used to it? I hope the remedy did not harm our crumb in the stomach.

    Side effects: Palpitations; Nausea
  6. Gail D. Contreras says:
    4.5 rating

    Erythromycin for Chlamydia infection

    Already about one hour after taking the second tablet, I got a slight stomach ache which became really bad within a very short time. It was like having a huge hole in my stomach that contracted convulsively. Then there was nausea and I had to vomit all night – that went from about 22 clock to about 8 clock early. Strong circulatory problems also came along, accompanied by tachycardia and sweats. I will go to the doctor now and ask for an alternative – I will definitely not take this devil stuff anymore.

  7. Timothy V. Reyes says:
    3.0 rating

    Erythromycin for Sinusitis

    Hello! I got E, against a NNH. This was the granulate version with 1000mg active substance per bag, 3 times a day. After the first dose, I got a high fever after about 15 minutes, but thought nothing of it. Then, until Monday evening, I regularly took my bags. Side effects were not so bad until then, just a messy feeling in the stomach, but no diarrhea. Yesterday the turnaround. After taking in at about 19 o’clock after about 20 minutes of dizziness, dizziness, tachycardia (130 beats per minute), also anxiety, to fever. I lay down, but it got worse. Let me then bring here in Göttingen to the hospital, and got first nitro spray, because the blood pressure was 230-120 (I have normal 130-90). The COMPETENT doctor attributed all the symptoms to the medication and it almost came down to me having been hospitalized. ECG was completely ok, just the pulse continued to chase. After 2 injections, these side effects diminished, and the doctor said that I should Eryt this. Just throw it away, it would be irresponsible anyway, that they would have prescribed such stuff to me because of only one NNE. The cancellation does not hurt, it is a rumor that it would be so. There are many better ways to combat NNE, such as a local antibiotic that does not go into the bladder and has ridiculous side effects, such as mild nosebleeds. I’m home then, feel better, but dead tired.

    Side effects: Palpitations; Dizziness